# SDR SWAA2021100818597

- Difficulty date: September 15, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 45,396 hours, 26,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT L/H UNDER ZEE CHANNEL STR 25 STA 500B SMALL BRACKET APPEARED CRACKED ; / [01] REMOVED BRACKET STA 500B SRM 51-40-02-0G-0; [02] LOCATED & DRILLED NEW CLIP BRACKET PER B737-7 SRM 51-40-08-0G-0 & DWG 143A7505; [03] VERIFIED STEPS 1 AND 2; [04] OK TO INSTALL BRACKET; [05] INSTALLED NEW CLIP AT FWD. CARGO COMPT. L/H UNDER ZEE CHANNEL STR. 25 STA. 500B REF. B737-7 SRM 51-40-02-0G-0 & DWG 143A7505; [06] VERIFIED STEP 5; [07] STEP #2 CORRECT REF. B737-7 SRM 51-40-05-0G-0 & DWG. 143A7505.
